# SDR DL73K020099

- Difficulty date: January 26, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 52,746 hours, 40,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT INOP AT SEAT 04C.  RELAMPED.
